# SDR SWAA2024072315277

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N8837Q
- Make and model: Boeing 737-8
- Aircraft serial: 67485
- Aircraft time: 4,889 hours, 2,691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 ESCAPE SLIDE FALLING OUT<[01] RE-INSTALLED L1 ESCAPE SLIDE REF AMM 25-66-01 AND MT 825-PRD-01-01.
